# SDR SIMA972991

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rod
- Part number: S542102100000F
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV-2 INSPECTION MAINTENANCE DISCOVERED, THE AFT BRACKET ON THE UPPER AFT ENGINE PANEL (485AT) WAS CHAFFING THE NR 4 AND NR 5 ZEE MOUNT TUBES IAW JIC 54-21-61.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW EO E9-5300-0111.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
